EconPapers    
Economics at your fingertips  
 

Optimal reinsurance under risk and uncertainty on Orlicz hearts

Dezhou Kong, Lishan Liu and Yonghong Wu

Insurance: Mathematics and Economics, 2018, vol. 81, issue C, 108-116

Abstract: In the paper, we study two classes of optimal reinsurance problems on Orlicz hearts in which both the insurer and reinsurer face risk and uncertainty. Based on Balbás et al. (2015) and Rockafellar and Royset (2015b), we first establish the robust representations for the mixed CVaR relative to the set of priors PU0. Then we introduce the general reinsurance premium principle and the general optimal reinsurance problems, which include most of the existing problems as special cases. The necessary and sufficient optimality conditions of the optimal reinsurance problems are obtained by different dual approaches under more general assumptions.

Keywords: Risk and uncertainty; Orlicz heart; Robust representation; Optimal reinsurance problem; Dual approach (search for similar items in EconPapers)
JEL-codes: G22 G32 C61 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668716304905
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:81:y:2018:i:c:p:108-116

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2018-11-10
Handle: RePEc:eee:insuma:v:81:y:2018:i:c:p:108-116